# SDR DXTA200809083269

- Difficulty date: September 8, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 10,074 hours, 6,174 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Part number: 3G5212C
- Part serial: 0171
- Condition: Failed
- Part time: 4,590 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT " AUTOPILOT STAB TRIM FAIL" AMBER CAS MSG CAME ON. PRESSED AUTOPILOT DISENGAGE SWITCH AND CONTINUED TO LANDING WITH AUTOPILOT OFF. STAB TRIM WORKED NORMALLY WHILE HAND FLYING.  TROUBLESHOT SYS TO A BAD STAB TRIM FEEDBACK POSITION SENSOR. REMOVED AND REPLACED SENSOR, SYS OPS CHECKED GOOD IAW MM CH 27-40-00. (SQK 2) - GAINED ACCESS TO FAULT CODES AFCS 1 AND 2 INVALID TRIM CONTROL CODES 1256 AND 1259. CHECKED STAB DISCREP FROM DAU 1A AND B MOVED STAB TO FULL DOWN AND UP POSITIONS. 1 TIMES AT FULL DOWN NR4 RVTD READ INVALID THEN CAME BACK. BROUGHT ACFT INTO HANGAR TO ACCESS STAB. PULLED AND PUSHED STAB WHILE MONITORING RVTD INPUTS NR4 MOVED .5 DEGREES. REMOVED THE AFT AND CTR BULLET FAIRINGS. REMOVED POSITION SENSOR P/N 3G5-212C, S/N 0171. INSTALLED POSITION SENSOR P/N 3G5-212C, /SN 0141. VERIFIED NEUTRAL AND TRIM TRAVELS ON EICAS. WORK DONE IAW THE MM 27-40-00. INSTALLED BULLET FAIRINGS AFT AND CTR. NEED TO INSTALL ALL 4 WIPERS. WATCHED RVT ON DAU DISCRETE READOUT WHILE STAB WAS SHOOK AND READOUT STEADY THIS TIME. INSTALLED LT AND RT WIPER PANELS.
